# SDR VQI2015F00030

- Difficulty date: July 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N523VA
- Make and model: Airbus A319-112
- Aircraft serial: 3181
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 697990
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSHIELD OUTER PANE SHATTERED AT FL380, FLAMES IMMITED UNTIL POWER WAS REMOVED FROM WINDSHIELD EVENTUALLY BY TRIPPING ITSELF.  IT IS BELIEVED ONLY ARCING OCCURED AFTER DISCUSSION WITH THE FLIGHT CREW AND DUE TO NO CONCRETE EVIDENCE OF FLAMING, ONLY DAMAGE CONSISTENT WITH ARCING.  R & R F/O WINDSHIELD IAW AMM 56-11-11-401.  OK FOR SERVICE.  IN ADDITION TO WINDOW HEAR CONTROLLER BEING REPLACED.
